# SDR AALA202506301360

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737-8
- Aircraft serial: 44465
- Aircraft time: 17,648 hours, 6,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT IN 30C IS BROKEN OFF THE SEAT. REINSTALLED EMERGENCY LIGHT ON SEAT 30C. PER AMM 33-51-03.
